Alert archive / Maine / Coastal Flood Statements in 2021
Coastal Flood Statement 4, NWS Caribou, ME
NWS Caribou, ME issued this coastal flood statement at Oct 26, 2021, 3:26 PM EDT for Hancock County, Washington County, Maine. It took effect at Oct 27, 2021, 3:00 PM EDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2021, 3:26 PM EDT (19:26 UTC)
- In effect from
- Oct 27, 2021, 3:00 PM EDT
- Expired
- Oct 27, 2021, 5:00 PM EDT
- In force
- 2 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.4 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 391 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
471
WHUS41 KCAR 261926
CFWCAR
Coastal Hazard Message
National Weather Service Caribou ME
326 PM EDT Tue Oct 26 2021
MEZ029-030-270330-
/O.NEW.KCAR.CF.S.0004.211027T1900Z-211027T2100Z/
Coastal Hancock-Coastal Washington-
326 PM EDT Tue Oct 26 2021
* WHAT...Minor splash-over and beach erosion is likely around the
time of high tide Wednesday afternoon.
* WHERE...Coastal Washington and Coastal Hancock Counties.
* WHEN...Wednesday afternoon around the 4 PM high tide.
* IMPACTS...Minor splash-over on exposed coastal roads and
shorelines. Pedestrians and motorists should use caution along
shorelines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
Time of high total tides are approximate to the nearest hour.
Panty Lane 1
MLLW Categories - Minor 19.9 ft, Moderate 22.9 ft, Major 25.9 ft
MHHW Categories - Minor 8.5 ft, Moderate 11.5 ft, Major 14.5 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 10.4 -1.0 0.5 5 None
27/04 AM 10.2 -1.2 1.4 6-9 None
27/04 PM 11.3 -0.1 1.6 8-9 None
28/04 AM 10.5 -0.9 2.0 6-7 None
28/05 PM 11.0 -0.4 1.4 5 None
29/06 AM 9.6 -1.8 0.9 4 None
Panty Lane 2
MLLW Categories - Minor 20.9 ft, Moderate 23.9 ft, Major 26.9 ft
MHHW Categories - Minor 9.6 ft, Moderate 12.6 ft, Major 15.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 10.4 -0.9 0.5 5 None
27/04 AM 10.2 -1.1 1.4 6-9 None
27/04 PM 11.3 0.0 1.6 8-9 None
28/04 AM 10.5 -0.8 2.0 6-7 None
28/05 PM 11.0 -0.3 1.4 5 None
29/06 AM 9.6 -1.7 0.9 4 None
Schoodic Point
MLLW Categories - Minor 20.9 ft, Moderate 23.9 ft, Major 26.9 ft
MHHW Categories - Minor 9.6 ft, Moderate 12.6 ft, Major 15.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 10.8 -0.5 0.9 5-6 None
27/04 AM 10.1 -1.2 1.4 8-11 None
27/04 PM 11.2 -0.1 1.6 10 None
28/05 AM 10.5 -0.8 1.9 7-8 None
28/05 PM 10.9 -0.4 1.4 6 None
29/05 AM 9.5 -1.8 1.0 4-5 None
Little Moose
MLLW Categories - Minor 17.3 ft, Moderate 20.3 ft, Major 23.3 ft
MHHW Categories - Minor 6.0 ft, Moderate 9.0 ft, Major 12.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 10.4 -0.9 0.5 5 None
27/04 AM 10.1 -1.2 1.4 7-10 None
27/04 PM 11.2 -0.1 1.6 9 None
28/05 AM 10.5 -0.8 1.9 7-8 None
28/05 PM 10.9 -0.4 1.4 5 None
29/05 AM 9.5 -1.8 1.0 4 None
Seawall Road
MLLW Categories - Minor 17.8 ft, Moderate 20.8 ft, Major 23.8 ft
MHHW Categories - Minor 6.9 ft, Moderate 9.9 ft, Major 12.9 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 10.6 -0.3 1.0 5 None
27/04 AM 10.1 -0.8 1.5 6-8 None
27/04 PM 10.9 0.0 1.6 8 None
28/05 AM 10.4 -0.5 2.0 6-7 None
28/05 PM 10.6 -0.3 1.4 5 None
29/05 AM 9.3 -1.6 1.0 4 None
Stonington Harbor
MLLW Categories - Minor 14.2 ft, Moderate 17.2 ft, Major 20.2 ft
MHHW Categories - Minor 3.6 ft, Moderate 6.6 ft, Major 9.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 10.5 -0.1 1.1 3 None
27/04 AM 10.1 -0.5 1.6 3-4 None
27/04 PM 10.9 0.3 1.7 4 None
28/05 AM 10.3 -0.3 2.0 3-4 None
28/05 PM 10.5 -0.1 1.4 3 None
29/06 AM 9.3 -1.3 1.0 2 None
Deer Isle Causeway
MLLW Categories - Minor 14.9 ft, Moderate 17.0 ft, Major 20.9 ft
MHHW Categories - Minor 4.0 ft, Moderate 6.1 ft, Major 10.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 10.7 -0.2 1.1 2 None
27/04 AM 10.2 -0.7 1.6 2 None
27/04 PM 11.1 0.2 1.7 2 None
28/05 AM 10.6 -0.3 2.1 2 None
28/05 PM 10.8 -0.1 1.5 2 None
29/05 AM 9.5 -1.4 1.2 1 None
Clairs Landing
MLLW Categories - Minor 29.3 ft, Moderate 32.3 ft, Major 35.3 ft
MHHW Categories - Minor 18.0 ft, Moderate 21.0 ft, Major 24.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 10.3 -1.0 0.5 4 None
27/04 AM 10.1 -1.2 1.4 4-8 None
27/04 PM 11.1 -0.2 1.6 6-7 None
28/05 AM 10.5 -0.8 1.9 4-6 None
28/05 PM 10.8 -0.5 1.4 3 None
29/06 AM 9.5 -1.8 0.9 2 None
Stacked Rock
MLLW Categories - Minor 19.9 ft, Moderate 22.9 ft, Major 25.9 ft
MHHW Categories - Minor 8.6 ft, Moderate 11.6 ft, Major 14.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 10.3 -1.0 0.5 4 None
27/04 AM 10.1 -1.2 1.4 4-8 None
27/04 PM 11.1 -0.2 1.6 6-7 None
28/05 AM 10.5 -0.8 1.9 4-6 None
28/05 PM 10.8 -0.5 1.4 3 None
29/06 AM 9.5 -1.8 0.9 2 None
Pond Island
MLLW Categories - Minor 17.3 ft, Moderate 20.3 ft, Major 23.3 ft
MHHW Categories - Minor 6.0 ft, Moderate 9.0 ft, Major 12.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 10.7 -0.6 0.9 5 None
27/04 AM 10.1 -1.2 1.4 6-10 None
27/04 PM 11.1 -0.2 1.6 8-9 None
28/04 AM 10.4 -0.9 2.0 6-7 None
28/05 PM 10.8 -0.5 1.4 5 None
29/06 AM 9.5 -1.8 0.9 4 None
Bar Harbor
MLLW Categories - Minor 15.5 ft, Moderate 17.0 ft, Major 18.0 ft
MHHW Categories - Minor 4.1 ft, Moderate 5.6 ft, Major 6.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 11.2 -0.2 1.0 2 None
27/04 AM 10.6 -0.8 1.5 2 None
27/04 PM 11.5 0.1 1.6 2 None
28/05 AM 11.0 -0.4 2.0 2 None
28/05 PM 11.2 -0.2 1.4 2 None
29/06 AM 10.0 -1.4 1.0 2 None
Winter Harbor
MLLW Categories - Minor 14.9 ft, Moderate 17.9 ft, Major 20.9 ft
MHHW Categories - Minor 3.6 ft, Moderate 6.6 ft, Major 9.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 10.6 -0.7 0.9 2 None
27/04 AM 10.1 -1.2 1.4 2-3 None
27/04 PM 11.0 -0.3 1.6 3 None
28/05 AM 10.4 -0.9 1.9 2-3 None
28/05 PM 10.7 -0.6 1.4 2 None
29/05 AM 9.4 -1.9 1.0 1 None
Blueberry Hill
MLLW Categories - Minor 19.4 ft, Moderate 22.4 ft, Major 25.4 ft
MHHW Categories - Minor 8.1 ft, Moderate 11.1 ft, Major 14.1 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 10.4 -0.9 0.5 5 None
27/04 AM 10.1 -1.2 1.4 7-10 None
27/04 PM 11.2 -0.1 1.6 9 None
28/05 AM 10.5 -0.8 1.9 7-8 None
28/05 PM 10.9 -0.4 1.4 5 None
29/05 AM 9.5 -1.8 1.0 4 None
Eastport
MLLW Categories - Minor 23.0 ft, Moderate 24.0 ft, Major 25.0 ft
MHHW Categories - Minor 3.7 ft, Moderate 4.7 ft, Major 5.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 18.3 -1.0 0.9 1 None
27/04 AM 17.2 -2.1 1.1 1 None
27/04 PM 18.3 -1.0 1.3 1 None
28/05 AM 17.3 -2.0 1.5 1 None
28/05 PM 17.8 -1.5 1.1 1 None
29/06 AM 16.6 -2.7 0.7 1 None
Machias
MLLW Categories - Minor 16.9 ft, Moderate 18.0 ft, Major 20.0 ft
MHHW Categories - Minor 3.1 ft, Moderate 4.2 ft, Major 6.2 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 12.8 -1.0 0.7 1-2 None
27/04 AM 12.3 -1.5 1.1 2 None
27/04 PM 13.1 -0.7 1.3 2 None
28/05 AM 12.7 -1.1 1.7 2 None
28/05 PM 12.7 -1.1 1.1 2 None
29/06 AM 11.7 -2.1 0.7 1-2 None
Roque Bluffs State Park
MLLW Categories - Minor 18.9 ft, Moderate 21.9 ft, Major 24.9 ft
MHHW Categories - Minor 7.6 ft, Moderate 10.6 ft, Major 13.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 12.2 0.9 0.7 3 None
27/04 AM 11.6 0.3 1.1 3-4 None
27/04 PM 12.5 1.2 1.3 5 None
28/05 AM 12.1 0.8 1.7 4 None
28/05 PM 12.1 0.8 1.1 3 None
29/05 AM 11.0 -0.3 0.8 2 None
Cutler Farris Wharf
MLLW Categories - Minor 18.0 ft, Moderate 19.0 ft, Major 21.0 ft
MHHW Categories - Minor 3.9 ft, Moderate 4.9 ft, Major 6.9 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
26/03 PM 14.1 0.0 0.9 3-4 None
27/04 AM 13.2 -0.9 1.1 6-8 None
27/04 PM 14.2 0.1 1.3 8-9 None
28/05 AM 13.5 -0.6 1.6 7 None
28/05 PM 13.9 -0.2 1.1 5 None
29/06 AM 12.5 -1.6 0.6 3-4 None
&&
$$5 follow-up statements
211
WHUS41 KCAR 262212
CFWCAR
Coastal Hazard Message
National Weather Service Caribou ME
612 PM EDT Tue Oct 26 2021
MEZ029-030-270615-
/O.CON.KCAR.CF.S.0004.211027T1900Z-211027T2100Z/
Coastal Hancock-Coastal Washington-
612 PM EDT Tue Oct 26 2021
* WHAT...Minor splash-over and beach erosion is likely around
the time of high tide Wednesday afternoon.
* WHERE...Coastal Washington and Coastal Hancock Counties.
* WHEN...Wednesday afternoon around the 4 PM high tide.
* IMPACTS...Minor splash-over on exposed coastal roads and
shorelines. Pedestrians and motorists should use caution along
shorelines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
Time of high total tides are approximate to the nearest hour.
Panty Lane 1
MLLW Categories - Minor 19.9 ft, Moderate 22.9 ft, Major 25.9 ft
MHHW Categories - Minor 8.5 ft, Moderate 11.5 ft, Major 14.5 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 10.2 -1.2 1.4 6-9 None
27/04 PM 11.3 -0.1 1.6 8-9 None
28/04 AM 10.5 -0.9 2.0 6-7 None
28/05 PM 11.0 -0.4 1.4 5 None
29/06 AM 9.6 -1.8 0.9 4 None
Panty Lane 2
MLLW Categories - Minor 20.9 ft, Moderate 23.9 ft, Major 26.9 ft
MHHW Categories - Minor 9.6 ft, Moderate 12.6 ft, Major 15.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 10.2 -1.1 1.4 6-9 None
27/04 PM 11.3 0.0 1.6 8-9 None
28/04 AM 10.5 -0.8 2.0 6-7 None
28/05 PM 11.0 -0.3 1.4 5 None
29/06 AM 9.6 -1.7 0.9 4 None
Schoodic Point
MLLW Categories - Minor 20.9 ft, Moderate 23.9 ft, Major 26.9 ft
MHHW Categories - Minor 9.6 ft, Moderate 12.6 ft, Major 15.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 10.1 -1.2 1.4 8-11 None
27/04 PM 11.2 -0.1 1.6 10 None
28/05 AM 10.5 -0.8 1.9 7-8 None
28/05 PM 10.9 -0.4 1.4 6 None
29/05 AM 9.5 -1.8 1.0 4-5 None
Little Moose
MLLW Categories - Minor 17.3 ft, Moderate 20.3 ft, Major 23.3 ft
MHHW Categories - Minor 6.0 ft, Moderate 9.0 ft, Major 12.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 10.1 -1.2 1.4 7-10 None
27/04 PM 11.2 -0.1 1.6 9 None
28/05 AM 10.5 -0.8 1.9 7-8 None
28/05 PM 10.9 -0.4 1.4 5 None
29/05 AM 9.5 -1.8 1.0 4 None
Seawall Road
MLLW Categories - Minor 17.8 ft, Moderate 20.8 ft, Major 23.8 ft
MHHW Categories - Minor 6.9 ft, Moderate 9.9 ft, Major 12.9 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 10.1 -0.8 1.5 6-8 None
27/04 PM 10.9 0.0 1.6 8 None
28/05 AM 10.4 -0.5 2.0 6-7 None
28/05 PM 10.6 -0.3 1.4 5 None
29/05 AM 9.3 -1.6 1.0 4 None
Stonington Harbor
MLLW Categories - Minor 14.2 ft, Moderate 17.2 ft, Major 20.2 ft
MHHW Categories - Minor 3.6 ft, Moderate 6.6 ft, Major 9.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 10.1 -0.5 1.6 3-4 None
27/04 PM 10.9 0.3 1.7 4 None
28/05 AM 10.3 -0.3 2.0 3-4 None
28/05 PM 10.5 -0.1 1.4 3 None
29/06 AM 9.3 -1.3 1.0 2 None
Deer Isle Causeway
MLLW Categories - Minor 14.9 ft, Moderate 17.0 ft, Major 20.9 ft
MHHW Categories - Minor 4.0 ft, Moderate 6.1 ft, Major 10.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 10.2 -0.7 1.6 2 None
27/04 PM 11.1 0.2 1.7 2 None
28/05 AM 10.6 -0.3 2.1 2 None
28/05 PM 10.8 -0.1 1.5 2 None
29/05 AM 9.5 -1.4 1.2 1 None
Clairs Landing
MLLW Categories - Minor 29.3 ft, Moderate 32.3 ft, Major 35.3 ft
MHHW Categories - Minor 18.0 ft, Moderate 21.0 ft, Major 24.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 10.1 -1.2 1.4 4-8 None
27/04 PM 11.1 -0.2 1.6 6-7 None
28/05 AM 10.5 -0.8 1.9 4-6 None
28/05 PM 10.8 -0.5 1.4 3 None
29/06 AM 9.5 -1.8 0.9 2 None
Stacked Rock
MLLW Categories - Minor 19.9 ft, Moderate 22.9 ft, Major 25.9 ft
MHHW Categories - Minor 8.6 ft, Moderate 11.6 ft, Major 14.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 10.1 -1.2 1.4 4-8 None
27/04 PM 11.1 -0.2 1.6 6-7 None
28/05 AM 10.5 -0.8 1.9 4-6 None
28/05 PM 10.8 -0.5 1.4 3 None
29/06 AM 9.5 -1.8 0.9 2 None
Pond Island
MLLW Categories - Minor 17.3 ft, Moderate 20.3 ft, Major 23.3 ft
MHHW Categories - Minor 6.0 ft, Moderate 9.0 ft, Major 12.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 10.1 -1.2 1.4 6-10 None
27/04 PM 11.1 -0.2 1.6 8-9 None
28/04 AM 10.4 -0.9 2.0 6-7 None
28/05 PM 10.8 -0.5 1.4 5 None
29/06 AM 9.5 -1.8 0.9 4 None
Bar Harbor
MLLW Categories - Minor 15.5 ft, Moderate 17.0 ft, Major 18.0 ft
MHHW Categories - Minor 4.1 ft, Moderate 5.6 ft, Major 6.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 10.6 -0.8 1.5 2 None
27/04 PM 11.5 0.1 1.6 2 None
28/05 AM 11.0 -0.4 2.0 2 None
28/05 PM 11.2 -0.2 1.4 2 None
29/06 AM 10.0 -1.4 1.0 2 None
Winter Harbor
MLLW Categories - Minor 14.9 ft, Moderate 17.9 ft, Major 20.9 ft
MHHW Categories - Minor 3.6 ft, Moderate 6.6 ft, Major 9.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 10.1 -1.2 1.4 2-3 None
27/04 PM 11.0 -0.3 1.6 3 None
28/05 AM 10.4 -0.9 1.9 2-3 None
28/05 PM 10.7 -0.6 1.4 2 None
29/05 AM 9.4 -1.9 1.0 1 None
Blueberry Hill
MLLW Categories - Minor 19.4 ft, Moderate 22.4 ft, Major 25.4 ft
MHHW Categories - Minor 8.1 ft, Moderate 11.1 ft, Major 14.1 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 10.1 -1.2 1.4 7-10 None
27/04 PM 11.2 -0.1 1.6 9 None
28/05 AM 10.5 -0.8 1.9 7-8 None
28/05 PM 10.9 -0.4 1.4 5 None
29/05 AM 9.5 -1.8 1.0 4 None
Eastport
MLLW Categories - Minor 23.0 ft, Moderate 24.0 ft, Major 25.0 ft
MHHW Categories - Minor 3.7 ft, Moderate 4.7 ft, Major 5.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 17.2 -2.1 1.1 1 None
27/04 PM 18.3 -1.0 1.3 1 None
28/05 AM 17.3 -2.0 1.5 1 None
28/05 PM 17.8 -1.5 1.1 1 None
29/06 AM 16.6 -2.7 0.7 1 None
Machias
MLLW Categories - Minor 16.9 ft, Moderate 18.0 ft, Major 20.0 ft
MHHW Categories - Minor 3.1 ft, Moderate 4.2 ft, Major 6.2 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 12.3 -1.5 1.1 2 None
27/04 PM 13.1 -0.7 1.3 2 None
28/05 AM 12.7 -1.1 1.7 2 None
28/05 PM 12.7 -1.1 1.1 2 None
29/06 AM 11.7 -2.1 0.7 1-2 None
Roque Bluffs State Park
MLLW Categories - Minor 18.9 ft, Moderate 21.9 ft, Major 24.9 ft
MHHW Categories - Minor 7.6 ft, Moderate 10.6 ft, Major 13.6 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 11.6 0.3 1.1 3-4 None
27/04 PM 12.5 1.2 1.3 5 None
28/05 AM 12.1 0.8 1.7 4 None
28/05 PM 12.1 0.8 1.1 3 None
29/05 AM 11.0 -0.3 0.8 2 None
Cutler Farris Wharf
MLLW Categories - Minor 18.0 ft, Moderate 19.0 ft, Major 21.0 ft
MHHW Categories - Minor 3.9 ft, Moderate 4.9 ft, Major 6.9 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
27/04 AM 13.2 -0.9 1.1 6-8 None
27/04 PM 14.2 0.1 1.3 8-9 None
28/05 AM 13.5 -0.6 1.6 7 None
28/05 PM 13.9 -0.2 1.1 5 None
29/06 AM 12.5 -1.6 0.6 3-4 None
&&
$$370 WHUS41 KCAR 270118 CFWCAR Coastal Hazard Message National Weather Service Caribou ME 918 PM EDT Tue Oct 26 2021 MEZ029-030-271000- /O.CON.KCAR.CF.S.0004.211027T1900Z-211027T2100Z/ Coastal Hancock-Coastal Washington- 918 PM EDT Tue Oct 26 2021 * WHAT...Minor splash-over and beach erosion is likely around the time of high tide Wednesday afternoon. * WHERE...Coastal Washington and Coastal Hancock Counties. * WHEN...Wednesday afternoon around the 4 PM high tide. * IMPACTS...Minor splash-over on exposed coastal roads and shorelines. Pedestrians and motorists should use caution along shorelines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$ CB
320 WHUS41 KCAR 270846 CFWCAR Coastal Hazard Message National Weather Service Caribou ME 446 AM EDT Wed Oct 27 2021 MEZ029-030-272100- /O.CON.KCAR.CF.S.0004.211027T1900Z-211027T2100Z/ Coastal Hancock-Coastal Washington- 446 AM EDT Wed Oct 27 2021 * WHAT...Minor splash-over and beach erosion is likely around the time of high tide this afternoon. * WHERE...Coastal Washington and Coastal Hancock Counties. * WHEN...This afternoon around the 4 PM high tide. * IMPACTS...Minor splash-over on exposed coastal roads and shorelines. Pedestrians and motorists should use caution along shorelines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$ Norcross
586 WHUS41 KCAR 271927 CFWCAR Coastal Hazard Message National Weather Service Caribou ME 327 PM EDT Wed Oct 27 2021 MEZ029-030-272100- /O.CON.KCAR.CF.S.0004.000000T0000Z-211027T2100Z/ Coastal Hancock-Coastal Washington- 327 PM EDT Wed Oct 27 2021 * WHAT...Minor splash-over and beach erosion is likely around the time of high tide this afternoon. * WHERE...Coastal Washington and Coastal Hancock Counties. * WHEN...This afternoon around the 4 PM high tide. * IMPACTS...Minor splash-over on exposed coastal roads and shorelines. Pedestrians and motorists should use caution along shorelines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
197 WHUS41 KCAR 272121 CFWCAR Coastal Hazard Message National Weather Service Caribou ME 521 PM EDT Wed Oct 27 2021 MEZ029-030-272230- /O.EXP.KCAR.CF.S.0004.000000T0000Z-211027T2100Z/ Coastal Hancock-Coastal Washington- 521 PM EDT Wed Oct 27 2021 The high tide was around 4 pm this afternoon, and the risk of minor splash-over has now ended. $$ CB
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this coastal flood statement went out at Oct 26, 2:02 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Oct 26, 2:02 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
202 PM EDT Tue Oct 26 2021
.SYNOPSIS...
Strong low pressure will remain near the south New England
coast today through early Wednesday, then begin to move east
later Wednesday. High pressure will build across the region
Thursday into Friday. Another low will approach from the
southwest Saturday.
&&
.NEAR TERM /THROUGH TONIGHT/...
2pm update...
Quick update to ingest latest obs into fcst. Other than to
adjust sky cvr acrs the north with high pressure remaining in
control and allowing temps to rise 2-3 degrees warmer than fcst
no other chgs were needed with this update.
Previous Discussion...
Strong low pressure will intensify along the southern New
England coast today. The low will then loop along the southern
New England coast tonight, while strong high pressure centered
north of Maine blocks the lows northern movement. Rain will
expand across Downeast areas through the morning and afternoon,
reaching central portions of the forecast area this afternoon.
The northern edge of the rain shield will reach a line from
central Piscataquis to southeast Aroostook county this
afternoon. Rain will persist Downeast tonight, with the northern
edge of the rain shield extending from northern Piscataquis
county to southeast Aroostook county. Expect mostly/partly
cloudy skies across northern Aroostook county and the Saint John
Valley today through tonight closest to high pressure centered
north of Maine. The pressure gradient between the intense low
along the southern New England coast and high pressure centered
north of Maine will support gusty northeast winds today through
tonight. The strongest winds are expected along the Downeast
coast later today into Wednesday where wind gusts up to around
40 mph are expected, possibly approaching Wind Advisory levels.
High temperatures today will range from the lower to mid 50s
across the forecast area. Low temperatures tonight will range
through the 30s north, with lower to mid 40s Downeast.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
A large and powerful low pressure system will be centered south of
Cape Cod Wednesday morning as a moderately strong gradient north of
the low extends north across our area. Downeast areas will have some
rain on Wednesday while high pressure north of our region keeps
central and northern areas dry with a partly cloudy sky. A northeast
wind on Wednesday will be strongest along the coast where gusts up
to 30 to 40 mph are possible. The low will slowly track east, well
south of Nova Scotia Wednesday night through Thursday allowing rain
to taper off along the coast and the gradient to gradually diminish
decreasing the wind. Northern areas will remain mostly clear and dry
Wednesday night into Thursday. High pressure over Quebec will build
south toward our region Thursday night pushing clearing from north
to south as the low continues east. High temperatures Wednesday will
generally be in the low 50s across the area with low 50s north and
mid 50s Downeast on Thursday which is near seasonable for the last
week in October.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
High pressure cresting north of the area over the St. Lawrence
Valley will bring a mostly sunny and seasonable day on Friday.
Another large area of low pressure centered over the Ohio Valley
will begin to approach late Friday into Friday night bringing
increasing clouds with rain likely pushing into southwestern parts
of our region late Friday night. The low will track across the
Appalachians on Saturday spreading rain across the rest of the area.
This low, although large, will be much weaker than the one to effect
us mid-week this week. However, a gradient between this low and the
high over the Maritimes will bring an increasing southeasterly
breeze over the region on Saturday. Rain will continue Saturday
night and into Sunday as the low center tracks into the Gulf of
Maine Saturday night and on north across our area on Sunday. This
could be a soaking rain with an inch or more across parts of the
area over the weekend. Low pressure will accelerate away to the
northeast Sunday night ending the rain from southwest to northeast.
This will give way to a partly sunny and breezy day on Monday with
more sunshine Downeast and less over the north while high pressure
pushes into the Mid-Atlantic region.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
NEAR TERM: VFR expected at FVE, CAR and PQI as high pressure
maintains control. LLWS expected at FL020 late tonight into
mid-morning tomorrow at 30kts from 070.
Downeast terminals will be low MVFR next 24 hours with cigs
between 010-015. Winds increase this afternoon with gusts from
the NE between 25-35kts by tomorrow morning. LLWS will also be
present after 21z and through remainder of TAF valid time.
SHORT TERM:
Wednesday through Wednesday night: VFR central and north. MVFR
Downeast, possibly improving to VFR Wednesday night. Northeast winds
10-15 kt inland and 15-20 kt along the coast.
Thursday through Friday: VFR. Diminishing NE winds Thursday. Light
NE winds Thursday night into Friday.
Friday night: VFR lowering to MVFR north and MVFR lowering to IFR
Downeast. Increasing SE wind. Chance of S windshear late Downeast.
Saturday: IFR in rain. SE wind. S wind shear likely.
&&
.MARINE...
1035 am update...
Upgrade to storm warnings on all waters for tonight into Wed
afternoon.
NEAR TERM:
A Gale Warning remains in effect for all the waters from later
this morning through tonight. Winds will increase, along with
building seas, today through tonight. A few wind gusts up to 50
knots are possible tonight, approaching storm force levels.
Visibilities will be reduced in rain today through tonight.
SHORT TERM: A strong gale will be needed Wed into Wed night for
an ENE wind north of a low center tracking well to our south.
Winds will gradually diminish to SCA Thu into Thu night and may
drop below SCA on Fri. East winds could increase to SCA again on
Sat as a new low approaches. Seas in response to the winds will
be up to 14 ft Wed, 12 ft Wed night and dropping to 7 ft Thu
over the offshore waters.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory from 8 PM this evening to 6 PM EDT Wednesday for
MEZ029-030.
MARINE...Storm Warning from 10 PM this evening to 2 PM EDT Wednesday
for ANZ050>052.
&&
Near Term...Farrar/Norcross
Short Term...Bloomer
Long Term...Bloomer
Aviation...Farrar/Norcross/Bloomer
Marine...Farrar/Norcross/BloomerHazardous weather outlook, Oct 26, 10:23 AM EDT, 5 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 1023 AM EDT Tue Oct 26 2021 MEZ001>006-010-011-015>017-031-032-271430- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Southern Piscataquis- Northern Washington- 1023 AM EDT Tue Oct 26 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Far Northern Maine, Interior DownEast Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ029-030-271430- Coastal Hancock-Coastal Washington- 1023 AM EDT Tue Oct 26 2021 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-271430- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1023 AM EDT Tue Oct 26 2021 ...STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 2 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 10:11 AM EDT | Wind Advisory | CAR | Hancock, Washington | 31 hr |
| Oct 26, 10:19 AM EDT | Storm Warning | CAR | 26 hr |
Nearby
Coastal Flood Statements in Maine, 2021Every coastal flood statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.